# SDR AWXA200300520

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 11,130 hours, 4,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ON EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM TASK 33-51-58-000-001, OPERATIONAL CHECK WAS GOOD.
